# SDR UPS96420027

- Difficulty date: May 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION, FWD SIDE OF LT WING I/B TRAILING EDGE FLAP HAS TWO, .375 INCH DIA HOLES, 5 INCHES APART, CORE NOT DAMAGED. PER SRM 51-40-06 PG 30A APPLIED SPEED TAPE AND DEF UNDER D-NOTE: THIS DEF GOOD FOR 20 FLT HOURS PER SRM 51-40-06 D109465 ASSIGNED.
